RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 306–309 (Mi mz8942)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Lower Bound for the Discrete Norm of a Polynomial on the Circle

V. N. Dubinin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Keywords: discrete norm of a polynomial, uniform grid, uniform norm on a set, Schwartz lemma, conformal mapping, analytic continuation, maximum principle

DOI: https://doi.org/10.4213/mzm8942

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 284–287

Bibliographic databases:

Received: 14.01.2011

Citation: V. N. Dubinin, “Lower Bound for the Discrete Norm of a Polynomial on the Circle”, Mat. Zametki, 90:2 (2011), 306–309; Math. Notes, 90:2 (2011), 284–287

Citation in format AMSBIB
\Bibitem{Dub11}
\by V.~N.~Dubinin
\paper Lower Bound for the Discrete Norm of a Polynomial on the Circle
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 306--309
\mathnet{http://mi.mathnet.ru/mz8942}
\crossref{https://doi.org/10.4213/mzm8942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918446}
\zmath{https://zbmath.org/?q=an:06014008}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 284--287
\crossref{https://doi.org/10.1134/S0001434611070285}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052049068}


Linking options:
  • http://mi.mathnet.ru/eng/mz8942
  • https://doi.org/10.4213/mzm8942
  • http://mi.mathnet.ru/eng/mz/v90/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. I. Kalmykov, “Comparison of discrete and uniform norms of polynomials on a segment and a circle arc”, J. Math. Sci. (N. Y.), 193:1 (2013), 100–105  mathnet  crossref  mathscinet
    3. Fournier R., Ruscheweyh S., Salinas C. L., “On a discrete norm for polynomials”, J. Math. Anal. Appl., 396:2 (2012), 425–433  crossref  mathscinet  zmath  isi  elib  scopus
    4. Guruswami V., Zuckerman D., “Robust Fourier and Polynomial Curve Fitting”, 2016 IEEE 57Th Annual Symposium on Foundations of Computer Science (Focs), Annual IEEE Symposium on Foundations of Computer Science, IEEE, 2016, 751–759  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:304
    Full text:82
    References:34
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019